# SDR ASAA2020012713948

- Difficulty date: January 21, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 1,948 hours, 447 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: D

## Discrepancy

GATE RETURN DUE TO THE NR 1 ENGINE START FAULT & NR 1 ENG IGNITER A FAULT.    GROUNDED - YES.  REFER EA PWRL-74EA -00284 FOR WORK ACCOMPLISHED. REVERSED MAINT PROCEDURE PLACARD REMOVED. REF TSM 74-21-00-810-809A. PASSED TEST ENGINE CONTINUES TO FAIL ON START 3 TIMES R.F.15312 1/22/2020. ACCOMPLISHED EA PWRL-74EA-00284. OK FOR CONTINUED SERVICE.
